# SDR AALA202511134332

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,707 hours, 29,507 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL LEAKING INTO CENTER TANK DURING FLIGHT. PUMPED CENTER TANK TO MAKE IT ZERO MULTIPLE TIMES AND FUEL STILL RETURNED.   NO FUEL LEAK OR UNWATED TRANSFER TO CENTER TANKS, UNABLE TO DUPLICATE. NO FAULT FOUND. PER FIM TASK 28-21-00-810-812.
